# SDR 9603099876

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Mech
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON INITIAL UPLATCH CHECK, RECEIVED GEAR DOOR OPEN AND LEFT MAIN GEAR UNSAFE INDICATION.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND RECEIVED GREEN INDICATION.  FLIGHT RETURNED TO MSP.  MAINTENANCE LUBED UPLOCK MECHANISM AND ADJUSTED DOOR.  SWUNG GEAR SEVERAL TIMES AND OPERATIONAL CHECK GOOD.
